Jump to content

Strange reaction


bamagirl
 Share

Recommended Posts

Demeral is very toxic to me. I use to be able to take it, but not now. Its does raise the bp and is known to make the heart rate go up. I am suprised your doctor gave it to you. Although we are much more sensative to any medications. We have a more enhanced reactions to a lot of medications, where a normal person would only have a slight increase in side affects.

Maybe if he gives you 1/2 of dose then what you normally have this might help. I use to do fine with it, but then had a severe allergy reaction. Just be careful and know in the back of your mind we are much more sensative. When trying any new medications I start out with 1/2 of a normal dose.

Brenda R.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...